Candida yeast infections cause a considerable amount of distress, and the causative agent Candida albicans is present as the natural microflora in and around the body of the people that it infects. Therefore, this opportunistic pathogen is causing infections in a large number of people all the time, and its treatment consists of taking antifungal medications and supplements.
However, rapid killing of the yeast that ensues with the taking of the antifungal agents result in the release of the toxins held up in the dying yeast cells. Even though the Candida yeast releases small amounts of toxins when it is alive, it continues release far greater amount of the same toxins for a short period after its killing off by the antifungal agents. These results in the manifestations of the Candida die off symptoms, of which the Candida skin rash is a major constituent.
How Does a Candida Skin Rash Occur & How Long Does it Last?
The candida rash that appears is because of the work of the toxins that flow out of the lysed fungal yeast cells upon their destruction by the antifungal agents. The toxins that the dying cells release are quite extensive in their number, as well as, the effects they have on the body of the host. Many of these toxins find their way onto the layers just underneath the skin, and cause a wide range of reactions there that gives rise to the formation of skin breakouts, hives and a candida rash.
The hypersensitivity associated with the Candida die off symptoms usually manifests in the form of such Candida die off rash that can persist for a week or even longer.
The problem with Candida die off symptoms is that they may appear to be worse than even the symptoms associated with the original infection. Thus, the candida die off rash that appears as a result of the toxins released into the bloodstream because of the killing of the yeast cells by antifungal medications can discourage the infected people from continuing with their treatment. Moreover, the Candida rash occurring because of such die off reactions can turn out to be highly irritating and painful, which means that adequate measures will be necessary to provide relief to people suffering from it.
Research on Skin Rashes and Candida
A study in the ‘Journal of the American Medical Association’ conducted research to establish the link between skin rashes and Candida by conducting tests on patients with disseminated Candidiasis. Skin lesions developed in 13% of the patients. Skin biopsy specimens established a clear link between the developing of rashes and the incidence of Candida.
Another study in the same journal, saw scientists conducted research on five patients with fatal disseminated Candidiasis in April 1978. They found similar skin lesions in each of them. They too exhibited the distinctive type of high fever and severe muscle tenderness. The results of the research established the relation between skin lesions and Candida.
These studies indicate that skin rashes and lesions are a very common occurrence in people who have Candida. This syndrome justifies the presumptive diagnosis of disseminated Candidiasis, and the use of anti-fungal creams may be administered in such cases. The skin lesions, if left untreated could have fatal repercussions. Fever and severe muscle tenderness can also be associated with Candida in both overgrowth and die-off stages, in such cases seeking medical advice from your doctor are recommended. Also, if you are already taking anti-fungal medication, then it may be a good idea to read the note that came with the medicine to understand the possible side-effects that could follow.
Option Poll For Candida Die-Off Suffers Only!
Have your say below:
How to Treat & Prevent Candida Yeast Rash?
Moderating the dosage of the antifungal medications and supplements can turn out to be highly helpful in preventing the overwhelming of the body by the release of fungal toxins. The liver can take care of the toxic substances in the body only to a certain level, and crossing that threshold exposes the body to the destructive effects of those toxins. Thus, going easy on the antifungal agents will help in preventing the buildup of the toxins near the skin surface, and causing skin breakouts and other instances of Candida die of rash.
Some of the Candida die-off symptoms such as the presence of candida yeast infection skin rash and fevers are more frequent in people with pre-existing cases of hypersensitivity, and stress and lack of rest are the known triggers of allergic reactions in many of these cases. Therefore, opting for adequate rest and relaxation, along with a balanced meal and moderate physical exercise can help in keeping such allergic responses under check and control the manifestation of the Candida skin rash in such people.
Opting for short therapies in the sauna can also help in flushing out the toxins and alleviate most of the symptoms associated with Candida die off that result from the building up of the toxins near the skin surface. Sauna sessions also help in improving the circulation to the skin, and ensure that any instances of Candida rash or skin breakouts do not increase in severity.
Herbal washes can also help in treating the Candida die off symptoms that result in the formation of rashes and hives by neutralizing the effects of the toxins that causes these symptoms. These all-herbal washes are capable of neutralizing the ill effects of the Candida yeast without causing any side effects or interrupting the effectiveness of the conventional antifungal medications. Therefore, they can come in quite handy in alleviating the skins conditions associated with Candida die off yeast rash.
Candida die off symptoms form an unpleasant aspect of the treatment of the yeast infection, and the Candida skin rashes are among the more frequently present symptoms in a large number of people undergoing antifungal treatment.
Skin Lesions Associated With Candidiasis – 1974 – by Gerald P. Bodey, MD; Mario Luna, MD (Journal of the American Medical Association)
Disseminated Candidiasis – 1978 – by Charles I. Jarowski, MD; Mark A. Fialk, MD; Henry W. Murray, MD; Geoffrey J. Gottlieb, MD; Morton Coleman, MD; Charles R. Steinberg, MD; Richard T. Silver, MD (Journal of the American Medical Association)